# SDR AALA202405079261

- Difficulty date: May 6, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 37,301 hours, 15,186 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: Z043H000351A
- Part serial: 043H00021034
- Condition: Faulted
- Location: L3 Door
- Part time: 37,298 hours, 15,185 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 3L AND 3R DOOR / SLIDE PRESSURE CHECK. POST FLIGHT REPORT FAULTED DEU-B (300RH6). R/R DEU-B (300RH6) IAW AMM 23-73-47-000-001A. ACCOMPLISHED CIDS 1 & 2 POWER UP TEST IAW 23-73-00-740-005-B AND SMOKE TEST IAW AMM 26-10-00-740-801-1.ALL CHKS GOOD. NO CURRENT FAULTS AT THIS TIME.PARTS CHANGE INDICATED -   TT # 6003863 SN OFF 043H00021034.
